# SDR CALA2025091008744

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 41,416 hours, 15,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15C EMER EXIT LIGHT COVER LENS (RED) BROKEN.   R & R RED FLOOR EMER EXIT LIGHT AT SEAT 15C REF AMM 33-51-11. LIGHT OPS CHECK GOOD.
